MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number F7006TWS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
This report summarizes one (1) malfunction.A review of the malfunction indicated that model f7006tws eptfe vascular graft tore when peeling off the beading.This report was received from one source.This malfunction did not involve a patient as there was no patient contact.

Brand Name
IMPRA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8783143
Report Number2020394-2019-01469
Device Sequence Number13925615
Product Code DSY
UDI-Device Identifier00801741023255
UDI-Public(01)00801741023255
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF7006TWS
Device Catalogue NumberF7006TWS
Device Lot NumberVTAN0522
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1